Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 225, NWS Pueblo, CO

August 22, 2007Bent County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 22, 2007, 2:22 PM MDT for Bent County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2007, 2:22 PM MDT (20:22 UTC)
Expired
Aug 22, 2007, 3:15 PM MDT
In force
53 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Bent County, CO

The radar

The Pueblo radar (KPUX), 130 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-795 J/kg
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 222023
SVRPUB
COC011-222115-
/O.NEW.KPUB.SV.W.0225.070822T2022Z-070822T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...

* UNTIL 315 PM MDT...

* AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  CENTERED 23 MILES SOUTH OF JOHN MARTIN RESERVOIR...OR 32 MILES
  SOUTHEAST OF LA JUNTA...AND WAS MOVING TOWARD THE NORTHEAST AT 15
  MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
  CENTRAL BENT COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
      3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2022Z 228DEG 13KT 3769 10309

$$
3 follow-up statements
000 
WWUS55 KPUB 222040
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT WED AUG 22 2007

COC011-222115-
/O.CON.KPUB.SV.W.0225.000000T0000Z-070822T2115Z/
BENT CO-
239 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN BENT COUNTY...

AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS CENTERED OVER SOUTH CENTRAL BENT COUNTY...OR 32 MILES
SOUTHWEST OF LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL BENT
COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
      3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2039Z 230DEG 14KT 3775 10302

$$
000 
WWUS55 KPUB 222055
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT WED AUG 22 2007

COC011-222115-
/O.CON.KPUB.SV.W.0225.000000T0000Z-070822T2115Z/
BENT CO-
255 PM MDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN BENT COUNTY...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS CENTERED OVER SOUTH CENTRAL BENT COUNTY...OR 32 MILES
SOUTHWEST OF LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL BENT
COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
      3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2055Z 230DEG 14KT 3776 10301

$$
000 
WWUS55 KPUB 222114
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MDT WED AUG 22 2007

COC011-222124-
/O.EXP.KPUB.SV.W.0225.000000T0000Z-070822T2115Z/
BENT CO-
314 PM MDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENT COUNTY
EXPIRES AT 315 PM MDT...

STORMS WERE STILL IN THE AREA...BUT WILL LIKELY PRODUCE HAIL UNDER 
3/4 INCH IN DIAMETER...AND WINDS UNDER 40 MPH.

LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
      3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2114Z 230DEG 14KT 3781 10294

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:30 AM MDT, 9 hours 52 minutes earlier.

Area forecast discussion, Aug 22, 4:30 AM MDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
430 AM MDT WED AUG 22 2007

.SHORT TERM...
(TODAY AND TONIGHT)

PERSISTENT AREA OF STORMS EARLY THIS MORNING OVER PROWERS
COUNTY...LIKELY DUE TO LOW LEVEL MOISTURE CONVERGENCE AT THE NOSE OF
STRONG LOW LEVEL JET NOTED IN SOUTHEAST COLORADO. ALREADY ISSUED AN
FLS FOR THE AREA...THOUGH SUSPECT RADAR RAINFALL AMOUNTS ARE
OVERESTIMATED AS LOCAL SHERIFF REPORTS GOOD DEAL OF SMALL HAIL
FALLING WITH THE STORMS. INTRODUCED SOME ISOLATED POPS FOR THE FAR
EAST FOR EARLY THIS MORNING TO ACCOUNT FOR ONGOING PRECIP. FOR THIS
AFTERNOON...SURFACE LOW SPINS UP SOUTH OF KLHX...WITH BOUNDARY LYING
ACROSS THE LOWER ARKANSAS RIVER AT MIDDAY. MODELS SUGGEST BOUNDARY
DRIFTS NORTHWARD DURING THE AFTERNOON...WITH CONVECTIVE INITIATION
ALONG THE PALMER DIVIDE EAST INTO NW KANSAS. BOUNDARY THEN SINKS
BACK SOUTH IN THE EVENING WITH HELP FROM CONVECTIVE OUTFLOW...WITH
CONVECTION SPREADING SOUTH ACROSS THE PLAINS AFTER 00Z. GREATEST
THREAT FOR SEVERE IN THE AFTERNOON WOULD APPEAR TO BE OVER NORTHEAST
COLORADO WHERE DEEPER INSTABILITY AND SHEAR COINCIDE...THOUGH BY
EVENING 30-40 KNOT 0-6KM SHEAR SPREADS SOUTH TOWARD THE NM
BORDER...SO CANT RULE OUT AT LEAST SOME ISOLATED SEVERE ON THE
PLAINS VERY LATE THIS AFTERNOON AND INTO THE EVENING. NICE 60 KNOT
UPPER JET NOSING INTO THE AREA AS WELL SHOULD SUPPORT STORMS PAST
SUNSET OVER THE FAR EAST PLAINS. CURRENT GRIDS LOOKED PRETTY
GOOD...ONLY A FEW CHANGES MADE.

.LONG TERM...
(THURSDAY THROUGH TUESDAY)

MAIN CONCERNS CONTINUE TO BE MOVEMENT OF FRONT ACROSS THE
EASTERN PLAINS THURSDAY AND FRIDAY ALONG WITH SEVERE THUNDERSTORM
POTENTIAL.

THURSDAY-FRIDAY...MODELS IN GENERAL AGREEMENT OF SYNOPTIC FEATURES
AS UPPER TROUGH CONTINUES TO MOVE ACROSS THE GREAT BASIN EARLY
THURSDAY MORNING WITH COLD FRONT LYING ACROSS NORTHEASTERN COLORADO
AND INTO WESTERN AND CENTRAL NEBRASKA. UPPER TROUGH PROGGED TO
CONTINUE TO LIFT ACROSS THE ROCKIES THURSDAY NIGHT AND INTO THE HIGH
PLAINS FRIDAY. WITH PRESSURE FALLS ACROSS THE SE PLAINS AHEAD OF
TROUGH...FRONTAL BOUNDARY SHOULD SURGE ACROSS THE PALMER DVD
THURSDAY AFTERNOON AND CONTINUE ACROSS THE REST OF EASTERN COLORADO
THURSDAY NIGHT. WITH INCREASING UVV AHEAD OF UPPER TROUGH...ALONG
WITH LOW LEVEL MOISTURE POOLING ALONG AND BEHIND FRONT...SHOULD SEE
SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE EASTERN PLAINS
THURSDAY AFTERNOON WITH POSSIBLE MCS DEVELOPING ACROSS THE FAR SE
PLAINS AND MOVING INTO WESTERN KANSAS THURSDAY NIGHT. MODELS
INDICATING INCREASING SHEAR ACROSS THE PLAINS WITH 0-6KM BULK SHEARS
BETWEEN 30-40KTS...ALONG WITH CAPES BETWEEN 1000-2000 J/KG
SUPPORTING THE POTENTIAL FOR ROTATING STORMS WITH LARGE HAIL UP
TO 2 INCHES AND STRONG WIND GUSTS AROUND 60 MPH THE MAIN THREATS.

UPPER TROUGH CONTINUES TO LIFT OUT ACROSS THE NORTHERN HIGH PLAINS
ON FRIDAY...THOUGH MODELS INDICATING AN EMBEDDED SHORTWAVE DIVING
ACROSS THE ROCKIES...POSSIBLY AIDING IN FURTHER STORM DEVELOPMENT
ACROSS THE EASTERN MTS AND PLAINS IN A COOL AND MOIST LOW LEVEL
UPSLOPE REGIME. MODELS CONTINUE TO INDICATE AMPLE SHEAR AND
INSTABILITY FOR A FEW STRONG TO SEVERE STORMS IF THEY CAN DEVELOP.

SATURDAY-SUNDAY...DRIER AND WARMER WEST TO NORTHWEST FLOW DEVELOPS
ACROSS THE REGION AS UPPER LEVEL RIDGING REBUILDS ACROSS THE REGION.
HAVE TRIMMED POPS AND WARMED TEMPERATURES A TAD ACROSS THE AREA WITH
H7 TEMPS PROGGED 14-18C AND NOT MUCH IN THE WAY OF AVAILABLE
MOISTURE.

MONDAY-TUESDAY...NO CHANGES TO CURRENT FORECAST AS MODELS CONTINUE
TO INDICATE MOISTURE FROM THE REMNANTS OF HURRICANE DEAN ACROSS THE
DESERT SOUTHWEST MOVING INTO THE FOUR CORNERS AND WESTERN
COLORADO...WHICH COULD BRING ANOTHER INCREASE IN THUNDERSTORMS FOR
THE WESTERN AREAS THROUGH EARLY NEXT WEEK...WITH ANOTHER COLD FRONT
POISED TO MOVE ACROSS THE HIGH PLAINS BY MID WEEK. -MW

&&

.AVIATION...WILL INTRODUCE A VCTS GROUP TO BOTH KCOS AND KPUB TAFS
FOR THIS EVENING (23Z-03Z) WITH THE 12Z ISSUANCE...WHILE KEEPING
KALS DRY. SUSPECT WELL GET SOME STRONG OUTFLOW WINDS AT BOTH KCOS
AND KPUB THIS EVENING (LIKELY N-NE) EVEN IF STORMS ARE FARTHER EAST
OF THE TERMINALS. WILL NEED TO BUMP UP SOUTHWEST WINDS AT KALS FOR
THIS AFTERNOON WITH DEEP MIXING AND JET OVERHEAD.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/23
Hazardous weather outlook, Aug 22, 6:54 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
654 AM MDT WED AUG 22 2007

COZ058>089-093>099-231300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
654 AM MDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND
EVENING ACROSS THE FAR SOUTHEAST PLAINS. ONE OR TWO SEVERE
STORMS...PRODUCING HAIL OVER 3/4 OF AN INCH IN DIAMETER AND WIND
GUSTS OVER 60 MPH ARE POSSIBLE EAST OF A COLORADO SPRINGS TO LA
JUNTA TO SPRINGFIELD LINE LATER THIS AFTERNOON AND EVENING.
THUNDERSTORMS OVER THE EASTERN PLAINS MAY ALSO PRODUCE VERY HEAVY
RAINFALL THIS EVENING...ESPECIALLY ALONG AND NORTH OF THE ARKANSAS
RIVER. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS MOUNTAINS
AND I-25 CORRIDOR LATE THIS AFTERNOON AND EARLY EVENING. THE MAIN
THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 50 MPH AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
REGION THURSDAY AND FRIDAY...WITH THE BEST CHANCES EXPECTED ACROSS
THE EASTERN MOUNTAINS AND PLAINS...AS A COLD FRONT SLOWLY MOVES
ACROSS EASTERN COLORADO. THE MAIN THREAT FROM THUNDERSTORMS WILL BE
CLOUD TO GROUND LIGHTNING...WIND GUSTS TO NEAR 40 MPH...ALONG WITH
SMALL HAIL AND BRIEF HEAVY RAINFALL. A FEW SEVERE STORMS WILL ALSO
BE POSSIBLE ACROSS THE EASTERN PLAINS...WITH HAIL UP TO 2 INCHES IN
DIAMETER AND WIND GUSTS TO OVER 60 MPH POSSIBLE.

FOR SATURDAY THROUGH TUESDAY...ISOLATED THUNDERSTORMS WILL REMAIN
POSSIBLE EACH AFTERNOON AND EVENING...WITH THE BEST COVERAGE
EXPECTED OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREAT FROM
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO
35 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE
POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS.

In the hours before

Local storm report, Aug 22, 9:35 AM MDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
935 AM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLASH FLOOD      GRANADA                 38.06N 102.31W
08/22/2007                   PROWERS            CO   PUBLIC

            WATER GREATER THAN A HALF FOOT DEEP FLOWING OVER ROADS IN
            GRANADA. STANDING WATER 1 TO 1.5 FEET DEEP.

&&

LW
Local storm report, Aug 22, 9:54 AM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
954 AM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       GRANADA                 38.06N 102.31W
08/22/2007  M2.95 INCH       PROWERS            CO   CO-OP OBSERVER

0905 AM     HEAVY RAIN       GRANADA                 38.06N 102.31W
08/22/2007  E4.50 INCH       PROWERS            CO   LAW ENFORCEMENT

            4.5 INCH RAINFALL ESTIMATE ON HIGHWAY 196 N OF GRANADA.
            OTHER ESTIMATES OF 2-3 INCHES IN THE GRANADA AREA.

&&

LW
Local storm report, Aug 22, 9:55 AM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
955 AM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLASH FLOOD      GRANADA                 38.06N 102.31W
08/22/2007                   PROWERS            CO   PUBLIC

            WATER GREATER THAN A HALF FOOT DEEP FLOWING OVER ROADS IN
            GRANADA. STANDING WATER 1 TO 1.5 FEET DEEP.

0900 AM     HEAVY RAIN       GRANADA                 38.06N 102.31W
08/22/2007  M2.95 INCH       PROWERS            CO   CO-OP OBSERVER

0905 AM     HEAVY RAIN       GRANADA                 38.06N 102.31W
08/22/2007  E4.50 INCH       PROWERS            CO   LAW ENFORCEMENT

            4.5 INCH RAINFALL ESTIMATE ON HIGHWAY 196 N OF GRANADA.
            OTHER ESTIMATES OF 2-3 INCHES IN THE GRANADA AREA.

&&

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 3:55 AM MDTFlash Flood WarningPUBProwers3 hr
Aug 22, 7:00 AM MDTFlash Flood WarningPUBProwers3 hr
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningPUBLas Animas53 min
Aug 22, 3:31 PM MDTTornado WarningPUBBent17 min
Aug 22, 4:33 PM MDTSevere Thunderstorm WarningPUBBent31 min
Aug 22, 4:50 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Aug 22, 5:39 PM MDTSevere Thunderstorm WarningPUBEl Paso96 min
Aug 22, 5:53 PM MDTSevere Thunderstorm WarningPUBEl Paso97 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.